Groups, Geometry, and Dynamics

Full-Text PDF (192 KB) | Metadata | Table of Contents | GGD summary
Volume 4, Issue 4, 2010, pp. 799–812
DOI: 10.4171/GGD/107

Published online: 2010-10-15

A conjecture on product decompositions in simple groups

Martin W. Liebeck[1], Nikolay Nikolov[2] and Aner Shalev[3]

(1) Imperial College, London, UK
(2) University of Oxford, UK
(3) The Hebrew University of Jerusalem, Israel

We propose a conjecture concerning decompositions of finite simple groups as products of conjugate subgroups, and prove it for a large class of maximal subgroups.

Keywords: Finite simple groups, conjugate subgroups

Liebeck Martin, Nikolov Nikolay, Shalev Aner: A conjecture on product decompositions in simple groups. Groups Geom. Dyn. 4 (2010), 799-812. doi: 10.4171/GGD/107